MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE
Catalog Number 303310
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 20ml ll s/c 50 had foreign matter.The following information was provided by the initial reporter: material: 303310; batch#: 5132719.Verbatim: 2 different syringes had particulate in the syringe prior.The particles weren't present in the solution prior to use and was determined to be in the syringe.Images are attached but the 2 faulty items are still in the customer's office.
 
Event or Problem Description
Additional information from customer: describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No.In description mentioned "2 different syringes" both are listed with the same material number (#303310).If they are indeed different, please provide the material numbers for both.The syringes are the same.Was the syringe connected to a needle? if yes, was it a bd needle? if it was please share product information.Unknown needle type.What was used the syringe used for? if it was used to exact liquid from a vial, is it possible the needle caused coring? extract local anesthetic from vial.
 
Additional Manufacturer Narrative
Investigation results: two photos, twenty unused samples, and two used samples were received by our quality for evaluation.In the photos and used samples, a foreign material could be observed; therefore, the reported incident could be verified.However, the foreign material was sent for ftir analysis and the results obtained do not correlate with material used in our manufacturing process.A root cause could not be determined.A device history record review found no non-conformances associated with this issue during production of this batch.This incident has been added to our database of reported incidents.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23953930
Report Number9614033-2025-00127
Device Sequence Number10595123
Product Code FMF
UDI-Device Identifier00382903033102
UDI-Public(01)00382903033102(17)300531(10)5132719
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303310
Device Lot Number5132719
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date01/04/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown